# SDR A6WA202401138701

- Difficulty date: January 13, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 42,171 hours, 40,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fs574 To Fs605
- Part time: 42,171 hours, 40,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20090  335262  453-280-600 MFG00716  HRS 64.15.   AIRCRAFT HAS BEEN REMOVED FROM SERVICE.  CORROSION AT 7 PLACES ON REAR PRESSURE BULKHEAD FRAME CAP FROM FS574 TO FS605. ALL AT RBL41.75. ORIGINAL MATERIAL THICKNESS 0.050Ï¿½.Ï¿½ P1 - L= 1.300Ï¿½ X W= 0.900Ï¿½ X D= 0.005Ï¿½, FS574 REMAINING THICKNESS 0.046Ï¿½. P2 - L= 0.900Ï¿½ X W= 0.800Ï¿½ X D= 0.005Ï¿½, FS574+3 REMAINING THICKNESS 0.045Ï¿½. P3 - L= 1.300Ï¿½ X W= 1.00Ï¿½ X D= 0.035Ï¿½, FS574+9 REMAINING THICKNESS 0.015Ï¿½.  P4 - L= 1.200Ï¿½ X W= 0.900Ï¿½ X D= 0.007Ï¿½, FS589+12 REMAINING THICKNESS 0.045Ï¿½.  P5 - L= 0.700Ï¿½ X W= 0.400Ï¿½ X D= 0.004Ï¿½, FS605 REMAINING THICKNESS 0.046Ï¿½.  P6 - L= 1.300Ï¿½ X W= 0.900Ï¿½ X D= 0.040Ï¿½, FS605+11 REMAINING THICKNESS 0.010Ï¿½. P7 - L= 1.100Ï¿½ X W= 1.00Ï¿½ X D= 0.045Ï¿½, FS605+14 REMAINING THICKNESS 0.005Ï¿½.  BLENDED CORROSION AT 7 PLACES ON REAR PRESSURE BULKHEAD FRAME CAP AT FS574 TO FS605 AT RBL41.75. P1, P2, P4, AND P5 WITHIN LIMITS REF  REO 601R-53-00-526 REVÏ¿½DATED 22-MAY-2013 PERFORMED HFEC WITH NO INDICATIONS IAW CRJ200 NDTM 51-20-06 PART 1 REV 44. ACCOMPLISHED REPAIR ON P3, P6, AND P7 IAW MHIRJ REO 601R-53-61-8139 REV-- DATE 2024-01-13. ALL WORK PERFORMED UNDER AERSALE WORK ORDER 004174, CARD NO. 20090, TT: 42,171:36 TC: 40,836.
